# SDR SWIA2020072251412

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND,  AFT HANDRAIL CLOSING FITTING ASSEMBLY HAS CORROSION.  BLENDED OUT CORROSION ON THE PAX DOOR SURROUND, AFT HANDRAIL CLOSING FITTING WITH-IN ALLOWABLE LIMITS IAW SRM. RESTORED FINISH TO REWORK AREA IAW SRM. REMOVED AND REPLACE THREE NUTPLATES AT REWORK AREA IAW SRM.
